# SDR ASAA2017022419931

- Difficulty date: February 24, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 35,450 hours, 10,791 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3404021050
- Part serial: YA0137445
- Condition: Leaking
- Location: Nr 1 Eng Fuel
- Part time: 45,335 hours, 15,499 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LEAKING FUEL FROM THE FUEL PUMP PAD DRAIN LINE WITH THE NR 1 ENGINE RUNNING.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE FUEL PUMP IAW AMM 73-11-01. OPS & LEAK CHECKED GOOD IAW AMM POWERPLANT TEST TABLE 71-00-00-800-811-F00.
